I am 47 years old woman, very active and slim (at list before). The past to menstrual cycles (regular), after my period ends, in about four or five days, my breasts start getting sore and specially heavy again. In the same proportion is my belly. I always had this symptoms around a week before my period starts (could deal with this). To add more misery into it, I gained 6 pounds and can not get rid of them. Exercise even more and try to eat very good. My stomach has always been flat and muscular (ballet dancer), and now is like I swallowed a melon, flat to my waist and bloated from the belly bottom down. Yes, more irritable too. The PMS symptoms all month long for the past two; nightmare.
Are this part of the menopause symptoms? Could be something else?
Thank you. I am planning to go to the doctor.
Yes, it totally could be something else. These don't sound like standard menopause symptoms from anything I've heard. I'm glad you are going to the doctor.
It might just be fibroids. Those can be annoying, or even painful, and they could cause the lower belly to stick out. But just plain fibroids should not have anything to do with your breasts hurting. And they rarely grow fast. But they could grow for a while without you knowing, and then get big enough to pop up above the pubic bone.
Something that comes on that quickly (two months, if I'm reading you right) needs to be checked by a doctor. Gaining weight fast (or losing it), without being able to see why, is troubling.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.